Singular perturbation analysis of a certain volterra integral equation

W Edward Olmstead*, Richard A. Handelsman

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

An investigation is made of the asymptotic behavior of the solution u(t;ε) to the Volterra integral equation {Mathematical expression}, in the limit as ε→0. This investigation involves a singular perturbation analysis. For the linear problem (n=1) an infinite, uniformly valid asymptotic expansion of u(t;ε) is obtained. For the nonlinear problem (n≥2), the leading two terms of a uniformly valid expansion are found

Original languageEnglish (US)
Pages (from-to)889-900
Number of pages12
JournalZeitschrift für angewandte Mathematik und Physik ZAMP
Volume23
Issue number6
DOIs
StatePublished - Nov 1 1972

ASJC Scopus subject areas

  • Applied Mathematics
  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Singular perturbation analysis of a certain volterra integral equation'. Together they form a unique fingerprint.

Cite this